Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
aaron3605

Claravis Accutane and BP

Recommended Posts

Hello there, I just started taking 40 mg of Claravis (generic accutane). I'm interested in other peoples results when on this drug. I'm on my fourth day, and I can feel my face and mouth area in paticular start to get dry. I have been drinking TONS of water, around 2 gallons of it. Im also using Dans regimen but with not that much BP. So has anyone else had great experiences with Claravis? LET ME KNOW! thanks a bunch.

Share this post


Link to post
Share on other sites
Hello there, I just started taking 40 mg of Claravis (generic accutane). I'm interested in other peoples results when on this drug. I'm on my fourth day, and I can feel my face and mouth area in paticular start to get dry. I have been drinking TONS of water, around 2 gallons of it. Im also using Dans regimen but with not that much BP. So has anyone else had great experiences with Claravis? LET ME KNOW! thanks a bunch.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×